# SDR UIEA2024052300431

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 86,511 hours, 14,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW O/B T/E AFT FLAP O/B UPPER ACCESS PANEL 588IT EXTERIOR SURFACE SERVERAL AREA FOUND CHAFING( PERMANENT METAL TO METAL HOTBOND REPAIR AS PER RI NO. RI-57-51-16892 REV.A. NO FURTHER DEFECTS NOTED. )
